Normal Subgroups and Quotient Groups in β-α-topological Group

Volume 5, Issue 1, Article 3 - 2018

Authors: Hariwan Z. Ibrahim;Alias B. Khalaf

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


In this paper, we studied the subgroup in β-α-topological group and several basic theorems are introduced. From normal subgroups, the study naturally follows to quotient groups, which are decomposition spaces topologically. The quotient group space of β-α-topological groups defined with the quotient topology. Also, the definition and some basic results of isomorphism are presented.

How To Cite This Article

@article{Ibrahim_2018, doi = {10.31559/glm2018.5.1.3}, url = {}, year = 2018, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {5}, number = {1}, pages = {15--23}, author = {Hariwan Z. Ibrahim and Alias B. Khalaf}, title = {Normal Subgroups and Quotient Groups in $\upbeta$-$\upalpha$-topological Group}, journal = {General Letters in Mathematics} }
Ibrahim, H. Z., & Khalaf, A. B. (2018). Normal Subgroups and Quotient Groups in β-α-topological Group. General Letters in Mathematics, 5(1), 15–23. doi:10.31559/glm2018.5.1.3
[1]H. Z. Ibrahim and A. B. Khalaf, “Normal Subgroups and Quotient Groups in β-α-topological Group,” General Letters in Mathematics, vol. 5, no. 1, pp. 15–23, Aug. 2018.
Ibrahim, Hariwan Z., and Alias B. Khalaf. “Normal Subgroups and Quotient Groups in β-α-Topological Group.” General Letters in Mathematics 5, no. 1 (August 2018): 15–23. doi:10.31559/glm2018.5.1.3.